MathSciNet Relay Station
MathSciNet bibliographic data
MR1157290 (94d:32025) 32F40 (32C16 32G07)
Lempert, László On three-dimensional Cauchy-Riemann manifolds. J. Amer. Math. Soc. 5 (1992), no. 4, 923–969.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement